# SDR I5EA2020030402

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,136 hours, 46,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 12446
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY ASSY INOP M1134, D2690, STA 634L
